It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Could my body be resisting the accutane?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-31-2002, 09:30 AM   #1
    20withacne
    Senior Member
    (female)
     
    20withacne's Avatar
     
    Join Date: Aug 2002
    Location: USA
    Posts: 297
    20withacne HB User
    Could my body be resisting the accutane?

    I am on day 81 of 60mg/day and I swear I think my body has a resistance against the accutane. To date the only real side effect I have experienced are slightly chapped lips. That's it! When I went to my esthetician she even commented that she was surprised my skin was not drier. I am into week 11 now and really do not see any improvement at all. Is it possible to have an immune system that resists meds? When I took tetracyclin and minocyclin my skin would look good for a week or two and then go back to being gross. Same thing happens when I try new face washed- they help for a week and then my skin looks bad again after the first week. I am wondering if I am the only one who seems to resist meds? What is this called? Thanks.

    ~21

     
    Sponsors Lightbulb
       
    Old 12-31-2002, 10:32 AM   #2
    scoobydoobydoowhereru
    Junior Member
     
    scoobydoobydoowhereru's Avatar
     
    Join Date: Dec 2002
    Location: Stoke, U.K
    Posts: 22
    scoobydoobydoowhereru HB User
    Re: Could my body be resisting the accutane?

    I think everyone here has found that they build up resistances to the meds they try, i know i do. Its commonly accepted by doctors that this happens, but im not sure how likely it is to happen with accutane-ive never tried it. i dont think its your body becoming immune to anything either, its the bacteria that becomes immune. talk to your doctor about how you feel, maybe they can think of a way making you or the bacteria less resistant to new drugs. sorry i cant be more help, good luck and have a good new year.
    Sy

     
    Old 12-31-2002, 10:38 AM   #3
    Andrew29
    Senior Veteran
    (male)
     
    Andrew29's Avatar
     
    Join Date: Sep 2001
    Posts: 783
    Andrew29 HB User
    Re: Could my body be resisting the accutane?

    Same thing kind of happened to me, when I took Accutane the 2nd time. I was on it for about 7 months. I had less acne during the middle months (around 60-80mg/day) than I did during the last few months (around 80-120mg/day). I'm on my 3rd course now, and I hope that the body hasn't developed resistance to Accutane, if it's possible.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Could my daughters asthma be due to allergies?? babiespalace Allergies 3 10-23-2006 02:28 PM
    Looking for (Adolescent) Males with Cystic (Body) Acne who took Accutane!! PK125 Acne 5 10-01-2005 09:06 AM
    On accutane, lotion 4 body? tgoulart4 Acne 7 05-12-2004 02:52 PM
    Could this be the accutane initial breakout??!? 20withacne Acne 4 11-09-2002 10:56 AM
    A little warning about B5......listen to your body. vitamin_man Acne 34 03-27-2002 05:15 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:50 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!